Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.83.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 15, Number 4
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Derived Hilbert schemes
Ionuţ Ciocan-Fontanine and Mikhail M. Kapranov
J. Amer. Math. Soc. 15 (2002), 787-815
DOI: https://doi.org/10.1090/S0894-0347-02-00399-5
Published electronically: June 21, 2002
On a lattice problem of H. Steinhaus
Steve Jackson and R. Daniel Mauldin
J. Amer. Math. Soc. 15 (2002), 817-856
DOI: https://doi.org/10.1090/S0894-0347-02-00400-9
Published electronically: June 13, 2002
Random polynomials having few or no real zeros
Amir Dembo, Bjorn Poonen, Qi-Man Shao and Ofer Zeitouni
J. Amer. Math. Soc. 15 (2002), 857-892
DOI: https://doi.org/10.1090/S0894-0347-02-00386-7
Published electronically: May 16, 2002
The grafting map of Teichm├╝ller space
Kevin P. Scannell and Michael Wolf
J. Amer. Math. Soc. 15 (2002), 893-927
DOI: https://doi.org/10.1090/S0894-0347-02-00395-8
Published electronically: May 16, 2002
Finite quotients of the multiplicative group of a finite dimensional division algebra are solvable
Andrei S. Rapinchuk, Yoav Segev and Gary M. Seitz
J. Amer. Math. Soc. 15 (2002), 929-978
DOI: https://doi.org/10.1090/S0894-0347-02-00393-4
Published electronically: June 21, 2002
Weighted Paley-Wiener spaces
Yurii I. Lyubarskii and Kristian Seip
J. Amer. Math. Soc. 15 (2002), 979-1006
DOI: https://doi.org/10.1090/S0894-0347-02-00397-1
Published electronically: June 21, 2002